# SDR AU001002

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 55T802024029
- Condition: Worn
- Location: Fuselage
- Part time: 21,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING INSPECTION FOR AD/SF340/73 (SB 92-027) TWO WIRES WEREFOUND CHAFED THROUGH TO THE CONDUCTOR IN THE HOLE LOCATED IN FRAME 272.
